MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MOITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MOITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending the results of traceability and device analysis.Investigations are ongoing and results are not yet available.
 
Event or Problem Description
Erratic and unreliable measurements on one patient: -12 + 360 icp values displayed.Replacement with a second catheter: problem persists.Third catheter that functioned normally and was still implanted on friday (b)(6) 2025.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial: pending the results of traceability and device analysis.Investigations are ongoing and results are not yet available.Final: a traceability analysis has been conducted on the manufacturing file of the device.The analysis did not reveal any clue to support the defect.The return catheter is functional and compliant, with no pressure anomalies observed during measurements, temperature perfectly stable.

Brand Name
PRESSIO ICP AND ICT MOITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22202270
Report Number3001587388-2025-00053
Device Sequence Number17833954
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)250207(17)291001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown